# SDR HEEA085023

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 206010450119FM
- Part serial: RE138
- Condition: Worn
- Location: Main Rotor
- Part time: 10,418 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWASHPLATE WORN. REPLACED SLEEVE SLIDER BEARING 206010459001 DUE TO WORN; PIN 206010408001, S/N TIFS142 DUE TO WORN.  REPAIRED.
